Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Is this normal???
    avatar
    Ciaran1984 posted:
    I got a "flu shot" about three months ago, and the doctor put two syringes in me, that he said had the flu shot stuff in it, and now three months later, the area where the doctor put the syringes in, is pigmented white and its sore around the area, and so I would like to know, How many shots or syringes are supposed to go in your arm, when getting a flu shot? And is your arm still supposed to be sore and pigmented white MONTHS after taking the shot, and then I have constant pains in my arm and my leg on the same side I got the shot in. So is that normal???
    Reply
     
    avatar
    nic14120 responded:
    I had a flu shot done before, and it was only one injection, into the top part of my arm, the muscle. My husband as well. Did your primary care dr administer the shot? Did he say if the shot was split for any specific reason? Were you possibly getting another shot for something else? For example, when I was released from the hospital after having my daughter, I received the pertusis vaccine, but I was offered the flu shot as well, so it would have been two shots at one time....
    I would definitly follow-up with the soreness and discoleration. That could have just been part of the healing process for you, but I would look into the pain you're experiencing. I was sore for about a week with them, but never so prolonged. Good luck!
     
    avatar
    Anon_5366 responded:
    I would ask the doctor why two injections. I got a flu shot and only one injection.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.